Alert archive / Colorado / Winter Storm Warnings in 2008

Winter Storm Warning 10, NWS Denver/Boulder, CO

November 4, 2008Grand County, Jackson County, Colorado

NWS Denver/Boulder, CO issued this winter storm warning at Nov 4, 2008, 5:16 AM MST for Grand County, Jackson County, Colorado. It took effect at Nov 4, 2008, 6:00 PM MST. It was in force for 22 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 4, 2008, 5:16 AM MST (12:16 UTC)
In effect from
Nov 4, 2008, 6:00 PM MST
Expired
Nov 5, 2008, 3:55 PM MST
In force
22 hr
Issued by
NWS Denver/Boulder, CO

Counties Grand County, CO, Jackson County, CO

The radar

The Cheyenne radar (KCYS), 147 km from the middle of the area, began a volume at 12:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 5, 5:00 AM MSTHEAVY SNOW 6Cameron Pass, CO
Nov 5, 5:00 AM MSTHEAVY SNOW 6Rabbit Ears Pass, CO
Nov 5, 8:30 AM MSTSNOW 32 Sse Tabernash, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 0.3 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2008-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2008-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2806 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KBOU 041216
WSWBOU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
516 AM MST TUE NOV 4 2008

COZ031-041830-
/O.NEW.KBOU.WS.W.0010.081105T0100Z-081106T0700Z/
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES...
GORE PASS...RABBIT EARS PASS
516 AM MST TUE NOV 4 2008

...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT MST WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WINTER STORM
WARNING FOR HEAVY SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 6
PM THIS EVENING TO MIDNIGHT MST WEDNESDAY NIGHT.

RAIN AND SNOW SHOWERS WILL DEVELOP TODAY...CHANGING TO HEAVY SNOW
THIS EVENING. THE SNOW WILL CONTINUE THROUGH WEDNESDAY AND WILL BE
HEAVY AT TIMES. STORM TOTAL SNOW ACCUMULATIONS OF 12 TO 24 INCHES
ARE EXPECTED. WEST WINDS GUSTING TO AROUND 30 MPH WILL PRODUCE
BLOWING AND DRIFTING SNOW IN OPEN AREAS. 

REMEMBER...A WINTER STORM WARNING MEANS HAZARDOUS WINTER WEATHER
CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. SIGNIFICANT SNOW
ACCUMULATIONS AND STRONG WINDS ARE EXPECTED. THIS WILL MAKE
TRAVEL VERY HAZARDOUS.

$$

COZ033-034-041830-
/O.NEW.KBOU.WW.Y.0002.081105T0100Z-081106T0700Z/
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
INCLUDING...CAMERON PASS...LARAMIE AND MEDICINE BOW MOUNTAINS...
RABBIT EARS RANGE...ROCKY MOUNTAIN NATIONAL PARK...
WILLOW CREEK PASS...BERTHOUD PASS...BRECKENRIDGE...
EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE...
EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS...
MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK
516 AM MST TUE NOV 4 2008

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT MST WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM
6 PM THIS EVENING TO MIDNIGHT MST WEDNESDAY NIGHT.

RAIN AND SNOW SHOWERS WILL DEVELOP TODAY...CHANGING TO HEAVY SNOW
THIS EVENING. THE SNOW WILL CONTINUE THROUGH WEDNESDAY AND WILL BE
HEAVY AT TIMES. STORM TOTAL SNOW ACCUMULATIONS OF 8 TO 18 INCHES ARE
EXPECTED. WEST WINDS GUSTING AS HIGH AS 40 MPH WILL PRODUCE BLOWING
AND DRIFTING SNOW IN OPEN AREAS.

A WINTER WEATHER ADVISORY MEANS THAT SNOW...BLOWING SNOW...OR
FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

GIMMESTAD/RJK
6 follow-up statements
000 
WWUS45 KBOU 041827
WSWBOU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
1127 AM MST TUE NOV 4 2008

COZ031-050100-
/O.CON.KBOU.WS.W.0010.081105T0100Z-081106T0700Z/
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES...
GORE PASS...RABBIT EARS PASS
1127 AM MST TUE NOV 4 2008

...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO MIDNIGHT MST WEDNESDAY NIGHT...

A WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO MIDNIGHT MST WEDNESDAY NIGHT. 

RAIN AND SNOW SHOWERS WILL DEVELOP THIS AFTERNOON...CHANGING TO
HEAVY SNOW THIS EVENING. THE SNOW WILL CONTINUE THROUGH WEDNESDAY
AND WILL BE HEAVY AT TIMES. STORM TOTAL SNOW ACCUMULATIONS OF 12
TO 18 INCHES ARE EXPECTED. WEST WINDS GUSTING TO AROUND 30 MPH
WILL PRODUCE BLOWING AND DRIFTING SNOW IN OPEN AREAS.

REMEMBER...A WINTER STORM WARNING MEANS HAZARDOUS WINTER WEATHER
CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. SIGNIFICANT SNOW
ACCUMULATIONS AND STRONG WINDS ARE EXPECTED. THIS WILL MAKE
TRAVEL VERY HAZARDOUS.

$$

COZ033-034-050100-
/O.CON.KBOU.WW.Y.0002.081105T0100Z-081106T0700Z/
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
INCLUDING...CAMERON PASS...LARAMIE AND MEDICINE BOW MOUNTAINS...
RABBIT EARS RANGE...ROCKY MOUNTAIN NATIONAL PARK...
WILLOW CREEK PASS...BERTHOUD PASS...BRECKENRIDGE...
EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE...
EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS...
MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK
1127 AM MST TUE NOV 4 2008

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS
EVENING TO MIDNIGHT MST WEDNESDAY NIGHT...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS
EVENING TO MIDNIGHT MST WEDNESDAY NIGHT. 

RAIN AND SNOW SHOWERS WILL DEVELOP THIS AFTERNOON...CHANGING TO
HEAVY SNOW THIS EVENING. THE SNOW WILL CONTINUE THROUGH WEDNESDAY
AND WILL BE HEAVY AT TIMES. STORM TOTAL SNOW ACCUMULATIONS OF 8 TO
18 INCHES ARE EXPECTED. WEST WINDS GUSTING AS HIGH AS 40 MPH WILL
PRODUCE BLOWING AND DRIFTING SNOW IN OPEN AREAS.

A WINTER WEATHER ADVISORY MEANS THAT SNOW...BLOWING SNOW...OR
FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$
000 
WWUS45 KBOU 050056
WSWBOU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
556 PM MST TUE NOV 4 2008

...WINTER STORM MOVING ACROSS COLORADO...

.A STORM SYSTEM WILL MOVE ACROSS COLORADO LATE TONIGHT AND WEDNESDAY
BRINGING COLDER TEMPERATURES AND ACCUMULATING SNOWFALL...ESPECIALLY
IN THE MOUNTAINS WHERE SEVERAL INCHES OF SNOW WILL FALL. WEST TO
NORTHWEST WINDS WILL ALSO BE INCREASING ON WEDNESDAY...PRODUCING
BLOWING SNOW OVER THE HIGHER MOUNTAIN PASSES INCLUDING I-70 AND
THE APPROACHES TO THE EISENHOWER TUNNEL AND VAIL PASS.

ON THE PLAINS...SOME LOCATIONS ARE ALSO EXPECTED TO SEE THE
SEASONS FIRST SNOWFALL. ANY ACCUMULATION SHOULD BE 2 INCHES OR
LESS. THE SNOW ON THE PLAINS WILL HOLD OFF UNTIL THE LATE NIGHT
HOURS TONIGHT AND THEN CONTINUE INTO WEDNESDAY MORNING.

COZ031-050700-
/O.CON.KBOU.WS.W.0010.081105T0100Z-081106T0700Z/
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES...
GORE PASS...RABBIT EARS PASS
556 PM MST TUE NOV 4 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST
WEDNESDAY NIGHT...

A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW REMAINS IN
EFFECT UNTIL MIDNIGHT MST WEDNESDAY NIGHT.

SNOW WILL BECOME MORE WIDESPREAD AND HEAVIER THIS EVENING AND
CONTINUE THROUGH WEDNESDAY. THE SNOW WILL BE HEAVY AT TIMES
TONIGHT...WITH SNOWFALL RATES UP TO 2 INCHES PER HOUR IN THE
HEAVIER SHOWERS. STORM TOTAL SNOW ACCUMULATIONS OF 6 TO 16 INCHES
ARE EXPECTED BY WEDNESDAY EVENING. WEST WINDS GUSTING TO AROUND 30 MPH
WILL PRODUCE BLOWING AND DRIFTING SNOW IN OPEN AREAS.

REMEMBER...A WINTER STORM WARNING MEANS HAZARDOUS WINTER WEATHER
CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. SIGNIFICANT SNOW
ACCUMULATIONS AND STRONG WINDS ARE EXPECTED. THIS WILL MAKE
TRAVEL VERY HAZARDOUS.

$$

COZ033-034-050700-
/O.CON.KBOU.WW.Y.0002.081105T0100Z-081106T0700Z/
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
INCLUDING...CAMERON PASS...LARAMIE AND MEDICINE BOW MOUNTAINS...
RABBIT EARS RANGE...ROCKY MOUNTAIN NATIONAL PARK...
WILLOW CREEK PASS...BERTHOUD PASS...BRECKENRIDGE...
EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE...
EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS...
MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK
556 PM MST TUE NOV 4 2008

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST
WEDNESDAY NIGHT...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW REMAINS IN
EFFECT UNTIL MIDNIGHT MST WEDNESDAY NIGHT.

SNOW SHOWERS WILL CONTINUE TO INCREASE AND BECOME HEAVIER THIS
EVENING. THE SNOW WILL THEN CONTINUE THROUGH WEDNESDAY BEFORE
DIMINISHING LATE IN THE DAY. STORM TOTAL SNOW ACCUMULATIONS OF 6 TO
12 INCHES ARE EXPECTED. WEST WINDS GUSTING AS HIGH AS 40 MPH WILL
PRODUCE BLOWING AND DRIFTING SNOW IN OPEN AREAS.

A WINTER WEATHER ADVISORY MEANS THAT SNOW AND BLOWING SNOW WILL
CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

BARJENBRUCH
000 
WWUS45 KBOU 050453
WSWBOU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
953 PM MST TUE NOV 4 2008

...WINTER STORM MOVING ACROSS COLORADO...

.A STORM SYSTEM WILL MOVE ACROSS COLORADO LATE TONIGHT AND
WEDNESDAY BRINGING COLDER TEMPERATURES AND ACCUMULATING
SNOWFALL...ESPECIALLY IN THE MOUNTAINS WHERE SEVERAL INCHES OF
SNOW WILL FALL. WEST TO NORTHWEST WINDS WILL ALSO BE INCREASING
ON WEDNESDAY...PRODUCING BLOWING SNOW OVER THE HIGHER MOUNTAIN
PASSES INCLUDING I-70 AND THE APPROACHES TO THE EISENHOWER TUNNEL
AND VAIL PASS.

ON THE PLAINS...SOME LOCATIONS ARE ALSO EXPECTED TO SEE THE
SEASONS FIRST SNOWFALL. ANY ACCUMULATION SHOULD BE 2 INCHES OR
LESS. THE SNOW ON THE PLAINS WILL HOLD OFF UNTIL THE LATE NIGHT
HOURS TONIGHT AND THEN CONTINUE INTO WEDNESDAY MORNING.

COZ031-051200-
/O.CON.KBOU.WS.W.0010.000000T0000Z-081106T0700Z/
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES...
GORE PASS...RABBIT EARS PASS
953 PM MST TUE NOV 4 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST
WEDNESDAY NIGHT...

A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW REMAINS IN
EFFECT UNTIL MIDNIGHT MST WEDNESDAY NIGHT.

SNOW WILL BE HEAVY AT TIMES THROUGH THE REST OF TONIGHT WITH
SNOWFALL RATES UP TO 2 INCHES IN THE HEAVIER SHOWERS. STORM TOTAL
SNOW ACCUMULATIONS OF 6 TO 16 INCHES ARE EXPECTED BY THE TIME THE
SNOW DIMINISHES WEDNESDAY EVENING. WEST WINDS GUSTING TO AROUND 30
MPH WILL PRODUCE BLOWING AND DRIFTING SNOW IN OPEN AREAS.

REMEMBER...A WINTER STORM WARNING MEANS HAZARDOUS WINTER WEATHER
CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. SIGNIFICANT SNOW
ACCUMULATIONS AND STRONG WINDS ARE EXPECTED. THIS WILL MAKE
TRAVEL VERY HAZARDOUS.

$$

COZ033-034-051200-
/O.CON.KBOU.WW.Y.0002.000000T0000Z-081106T0700Z/
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
INCLUDING...CAMERON PASS...LARAMIE AND MEDICINE BOW MOUNTAINS...
RABBIT EARS RANGE...ROCKY MOUNTAIN NATIONAL PARK...
WILLOW CREEK PASS...BERTHOUD PASS...BRECKENRIDGE...
EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE...
EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS...
MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK
953 PM MST TUE NOV 4 2008

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST
WEDNESDAY NIGHT...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW REMAINS IN
EFFECT UNTIL MIDNIGHT MST WEDNESDAY NIGHT.

SNOW WILL CONTINUE TONIGHT AND WEDNESDAY...WITH THE HEAVIEST
SNOWFALL EXPECTED LATE TONIGHT. THE SNOW WILL THEN GRADUALLY
DIMINISH LATE WEDNESDAY WITH STORM TOTAL ACCUMULATIONS OF 6 TO 12
INCHES BY WEDNESDAY EVENING. WEST WINDS GUSTING AS HIGH AS 45 MPH
WILL PRODUCE BLOWING AND DRIFTING SNOW IN OPEN AREAS AND ABOVE
TIMBERLINE.

A WINTER WEATHER ADVISORY MEANS THAT SNOW AND BLOWING SNOW WILL
CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

BARJENBRUCH
000 
WWUS45 KBOU 051208
WSWBOU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
508 AM MST WED NOV 5 2008

...MORE SNOW FOR THE COLORADO ROCKIES...

.A STORM CENTERED OVER NORTHERN COLORADO WILL CONTINUE TO MOVE
EAST TODAY. NORTHWEST WINDS WILL INCREASE TODAY WITH COLDER MOIST
AIR PRODUCING SNOW SHOWERS OVER THE MOUNTAINS. THE SNOW WILL BE
HEAVY AT TIMES...AND INCREASING WINDS WILL PRODUCE AREAS OF
BLOWING SNOW IN HIGHER EXPOSED AREAS.

ROAD CONDITIONS IN THE HIGHER MOUNTAINS WERE GENERALLY ICY OR
SNOWPACKED THIS MORNING AND CHAIN LAWS WERE IN EFFECT FOR TRUCKS
IN SOME PLACES. THESE CONDITIONS WILL LIKELY NOT IMPROVE UNTIL
LATE TONIGHT.

COZ031-051815-
/O.CON.KBOU.WS.W.0010.000000T0000Z-081106T0700Z/
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES...
GORE PASS...RABBIT EARS PASS
508 AM MST WED NOV 5 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST
TONIGHT...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST
TONIGHT. 

SNOW WILL CONTINUE TODAY AND WILL BE HEAVY AT TIMES...THEN TAPER
OFF THIS EVENING. STORM TOTAL SNOW ACCUMULATIONS OF 6 TO 16
INCHES ARE EXPECTED. WEST WINDS GUSTING TO AROUND 30 MPH WILL
PRODUCE BLOWING AND DRIFTING SNOW IN OPEN AREAS.

REMEMBER...A WINTER STORM WARNING MEANS HAZARDOUS WINTER WEATHER
CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. SIGNIFICANT SNOW
ACCUMULATIONS AND STRONG WINDS ARE EXPECTED. THIS WILL MAKE
TRAVEL VERY HAZARDOUS.

$$

COZ033-034-051815-
/O.CON.KBOU.WW.Y.0002.000000T0000Z-081106T0700Z/
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
INCLUDING...CAMERON PASS...LARAMIE AND MEDICINE BOW MOUNTAINS...
RABBIT EARS RANGE...ROCKY MOUNTAIN NATIONAL PARK...
WILLOW CREEK PASS...BERTHOUD PASS...BRECKENRIDGE...
EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE...
EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS...
MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK
508 AM MST WED NOV 5 2008

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST
TONIGHT...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST
TONIGHT. 

SNOW WILL CONTINUE TODAY WITH PERIODS OF HEAVY SHOWERS. THE SNOW
WILL DIMINISH THIS EVENING. STORM TOTAL ACCUMULATIONS OF 6 TO 12
INCHES ARE EXPECTED. WEST WINDS GUSTING AS HIGH AS 45 MPH WILL PRODUCE
BLOWING AND DRIFTING SNOW IN OPEN AREAS AND ABOVE TIMBERLINE.

A WINTER WEATHER ADVISORY MEANS THAT SNOW AND BLOWING SNOW WILL
CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

GIMMESTAD
000 
WWUS45 KBOU 051834
WSWBOU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
1134 AM MST WED NOV 5 2008

...MORE SNOW FOR THE COLORADO ROCKIES...

.SNOWFALL IN THE MOUNTAINS AND HIGH VALLEYS OF NORTH CENTRAL
COLORADO WILL INCREASE IN COVERAGE AND INTENSITY AS THE AFTERNOON
GOES ON. AS THE LOW PRESSURE TROUGH NOW OVER WYOMING AND NORTHERN
COLORADO MOVES EAST OF THE STATE STRONG NORTHWEST WINDS ARE
EXPECTED TO INCREASE. THESE STRONG WINDS IS EXPECTED TO ENHANCE
SNOWFALL IN THE HIGH COUNTRY...PARTICULARLY OVER NORTH AND WEST
FACING MOUNTAIN SLOPES AND UP ALONG THE CONTINENTAL DIVIDE. LIGHT
TO MODERATE SNOWFALL...AND BLOWING SNOW PRODUCE BY NORTHWEST WINDS
OF 25 TO 50 MPH WILL LIKELY CREATE HAZARDOUS DRIVING CONDITIONS
FOR HIGH COUNTRY COMMUTERS THROUGH THIS EVENING. 

ROAD CONDITIONS IN THE MOUNTAINS...ESPECIALLY OVER MANY OF THE HIGH
MOUNTAIN PASSES...WILL REMAIN ICY OR SNOWPACKED THROUGH LATE THIS
EVENING. 

COZ031-060045-
/O.CON.KBOU.WS.W.0010.000000T0000Z-081106T0700Z/
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES...
GORE PASS...RABBIT EARS PASS
1134 AM MST WED NOV 5 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST
TONIGHT...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST
TONIGHT. 

SNOWFALL SHOULD INCREASE AGAIN THIS AFTERNOON...POSSIBLY HEAVY AT
TIMES...IN THE PARK..GORE AND RABBIT EARS MOUNTAIN RANGES. THIS 
SNOWFALL IS EXPECTED TO TAPER OFF THIS EVENING WITH AN ADDITION 2 TO
4 INCHES OF NEW ACCUMULATION BY MIDNIGHT. FURTHERMORE NORTHWEST
WINDS OF 20 TO 30 MPH AND GUSTS TO AROUND 40 MPH WILL ALSO
PRODUCE AREAS OF BLOWING SNOW IN OPEN AREAS.

REMEMBER...A WINTER STORM WARNING MEANS HAZARDOUS WINTER WEATHER
CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. SIGNIFICANT SNOW
ACCUMULATIONS AND STRONG WINDS ARE EXPECTED. THIS WILL MAKE
TRAVEL VERY HAZARDOUS.

$$

COZ033-034-060045-
/O.CON.KBOU.WW.Y.0002.000000T0000Z-081106T0700Z/
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
INCLUDING...CAMERON PASS...LARAMIE AND MEDICINE BOW MOUNTAINS...
RABBIT EARS RANGE...ROCKY MOUNTAIN NATIONAL PARK...
WILLOW CREEK PASS...BERTHOUD PASS...BRECKENRIDGE...
EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE...
EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS...
MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK
1134 AM MST WED NOV 5 2008

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST
TONIGHT...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST
TONIGHT. 

SNOWFALL SHOULD INCREASE AGAIN THIS AFTERNOON IN THE FRONT RANGE
MOUNTAINS OF NORTH CENTRAL COLORADO. THIS SNOWFALL IS EXPECTED TO
TAPER OFF BY LATE THIS EVENING. AN ADDITION 2 TO 5 INCHES ARE
EXPECTED ON NORTH AND WEST FACING SLOPES AS WELL AS UP ALONG THE 
CONTINENTAL DIVIDE BY LATE THIS WARNING. NORTHWEST WINDS OF 25 TO
40 MPH AND GUSTS TO AROUND 50 MPH WILL ALSO PRODUCE AREAS OF BLOWING
AND DRIFTING SNOW.

A WINTER WEATHER ADVISORY MEANS THAT SNOW AND BLOWING SNOW WILL
CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
BAKER
000 
WWUS45 KBOU 052255
WSWBOU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
355 PM MST WED NOV 5 2008

...MORE SNOW FOR THE COLORADO ROCKIES...

.SNOW WILL CONTINUE THROUGH THIS EVENING IN THE MOUNTAINS AND
HIGH VALLEYS OF NORTH CENTRAL COLORADO. IN ADDITION NORTHWEST
WINDS OF 25 TO 40 MPH WILL ALSO PRODUCE AREAS OF BLOWING AND
DRIFTING. STRONG NORTHWEST FLOW AND AN UNSTABLE ATMOSPHERE ON THE
BACKSIDE OF A DEEP LOW PRESSURE SYSTEM TRACKING EASTWARD OVER
EASTERN WYOMING AND NORTHEAST COLORADO WILL ENHANCE SNOWFALL IN
THE NORTHERN COLORADO HIGH COUNTRY THROUGH THIS EVENING. 

ROAD CONDITIONS IN THE MOUNTAINS...ESPECIALLY OVER MANY OF THE
HIGH MOUNTAIN PASSES...WILL REMAIN ICY OR SNOW PACKED THROUGH LATE
THIS EVENING.

COZ031-060500-
/O.CAN.KBOU.WS.W.0010.000000T0000Z-081106T0700Z/
/O.EXA.KBOU.WW.Y.0002.000000T0000Z-081106T0700Z/
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES...
GORE PASS...RABBIT EARS PASS
355 PM MST WED NOV 5 2008

...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT MST TONIGHT...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT
UNTIL MIDNIGHT MST TONIGHT. THE WINTER STORM WARNING HAS BEEN
CANCELLED.

SNOWFALL WILL CONTINUE IN THE MOUNTAINS OF WESTERN JACKSON AND
WESTERN GRAND COUNTIES THROUGH LATE THIS EVENING WHERE AN ADDITION
2 TO 4 INCHES OF SNOW MAY ACCUMULATE.  IN ADDITION NORTHWEST WINDS
OF 20 TO 30 MPH AND GUSTS TO AROUND 40 MPH WILL ALSO PRODUCE
AREAS OF BLOWING AND DRIFTING SNOW.

A WINTER WEATHER ADVISORY MEANS THAT SNOW AND BLOWING SNOW WILL
CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

COZ033-034-060500-
/O.CON.KBOU.WW.Y.0002.000000T0000Z-081106T0700Z/
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
INCLUDING...CAMERON PASS...LARAMIE AND MEDICINE BOW MOUNTAINS...
RABBIT EARS RANGE...ROCKY MOUNTAIN NATIONAL PARK...
WILLOW CREEK PASS...BERTHOUD PASS...BRECKENRIDGE...
EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE...
EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS...
MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK
355 PM MST WED NOV 5 2008

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST
TONIGHT...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST
TONIGHT. 

SNOW WILL CONTINUE IN THE MOUNTAINS OF NORTHERN AND NORTH-CENTRAL
COLORADO THROUGH LATE THIS EVENING. SNOWFALL IS EXPECTED TO TAPER
OFF AFTER MIDNIGHT. AN ADDITION 2 TO 4 INCHES OF SNOW ACCUMULATION 
IS LIKELY TO OCCUR...WITH THE HIGHER AMOUNTS ON HIGH NORTH AND
WEST FACING MOUNTAIN SLOPES. NORTHWEST WINDS OF 20 TO 35 MPH AND
GUSTS TO AROUND 50 MPH WILL ALSO PRODUCE AREAS OF BLOWING AND
DRIFTING SNOW...MAINLY IN OPEN AREAS UP AROUND TIMBERLINE.

A WINTER WEATHER ADVISORY MEANS THAT SNOW AND BLOWING SNOW WILL
CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
BAKER

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this winter storm warning went out at Nov 4, 4:12 AM MST, 1 hour 4 minutes earlier.

Area forecast discussion, Nov 4, 4:12 AM MST, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
412 AM MST TUE NOV 4 2008

.SHORT TERM...NICE BAROCLINIC LEAF HAS DEVELOPED IN WARM ADVECTION
AHEAD OF THE APPROACHING TROUGH. SHOWERS ARE BLOSSOMING ON THE GRAND
JUNCTION RADAR AND SHOULD SPREAD INTO NORTH CENTRAL COLORADO OVER
THE NEXT FEW HOURS. THIS FEATURE APPEARS TO BE PASSING MAINLY THIS
MORNING...PRESUMABLY FOLLOWED BY A LITTLE COOLING ALOFT SO SHOWERS
SHOULD CONTINUE BEHIND IT AS WELL. MODELS CONTINUE TO SHOW ANOTHER
SHOWER BAND DEVELOPING ALONG THE TROUGH AXIS MOVING ACROSS OUR AREA
OVERNIGHT INTO WEDNESDAY MORNING...FOLLOWED BY COLD ADVECTION AND
STRONGER NORTHWEST WINDS. MAIN CHANGES TO FORECAST WILL BE TO
INCREASE SHOWER COVERAGE IN THE MOUNTAINS AND INCREASE SNOW AMOUNTS
SLIGHTLY FOR THE HIGH MOUNTAIN ZONES. INSTABILITY IS PRETTY GOOD
THIS AFTERNOON WITH LIMITED MOISTURE AND GENERALLY UNFAVORABLE
SOUTHWEST FLOW...THEN GOOD COMBINATION OF MOISTURE/INSTABILITY/LIFT
OVERNIGHT WITH LIGHTER WINDS. SNOW MODEL GIVES 3-6 INCHES FOR ZONE
31 WITHOUT THE SYNOPTIC SCALE LIFT FACTORED IN...AND THIS AREA WILL
CONTINUE TO BE FAVORED ON WEDNESDAY IN WNW FLOW SO WE WILL GO AHEAD
WITH A WINTER STORM WARNING THERE AND AN ADVISORY IN THE OTHER HIGH
MOUNTAINS ZONES. SNOW LEVEL STILL LOOKS TO BE AT LEAST 9000 FEET
TODAY...LOWERING TONIGHT BUT PROBABLY IN THE 5000-6000 FOOT RANGE.
STILL A CHANCE OF SEEING SOME FLAKES AROUND DENVER BUT WITH THE
DOWNSLOPE WINDS AND WARM GROUND NO IMPACT EXPECTED IF THERE IS
ANYTHING.

.LONG TERM...MODELS ARE KEEPING GOOD CONSISTENCY WITH THE NEXT
TROUGH.  STRONG SOUTHWESTERLY FLOW ALOFT IS PROGGED EARLY WEDNESDAY
WITH THE UPPER TROUGH AXIS MOVING ACROSS FROM 18Z TO 06Z INTO THE
LATE EVENING HOURS OF WEDNESDAY NIGHT.  THE MODELS ALSO AGREE ON THE
STRENGTHENING OF THE CLOSED LOW AND ALL LOCATE IT OVER SOUTHEASTERN
SOUTH DAKOTA BY 12Z THURSDAY MORNING.  THERE IS STILL STRONG UPWARD
MOTION PROGGED FOR THE FORECAST AREA INTO WEDNESDAY AFTERNOON...WITH
STRONG DOWNWARD MOTION WELL INTO THURSDAY.  WEAKER DOWNWARD MOTION
IS PROGGED INTO FRIDAY.  THE BOUNDARY LAYER FLOW IS PRETTY UNIFORM
NORTHWESTERLY WEDNESDAY THROUGH THURSDAY NIGHT.  ALL DOWNSLOPING
WITH PRETTY DECENT SPEEDS.  NO WIND HIGHLIGHT THOUGH.  THE MOISTURE
PROGGS INDICATE FAIRLY DEEP MOISTURE FOR THE MOUNTAINS WEDNESDAY AND
WEDNESDAY EVENING.  IT DRIES OUT PRETTY GOOD IN THE MOUNTAINS BY
THURSDAY MORNING AND REMAINS THAT WAY INTO FRIDAY MORNING.  FOR THE
PLAINS...THE NAM HAS GOOD MOISTURE FURTHER EAST JUST ON WEDNESDAY
MORNING.  THE GFS HAS LESS...ESPECIALLY IN THE LOWER LEVELS.  THE
REST OF THE DAY HAS OK MOISTURE.  MODELS BRING SOME MOISTURE BACK
INTO THE EASTERN PLAINS EARLY THURSDAY MORNING...BUT OVERALL THE
LOWER LEVELS OF THE PLAINS ARE DRY.  THIS SET OF MODEL QPF FIELDS
HAS CONSIDERABLY LESS MEASURABLE PRECIPITATION THAN YESTERDAYS 00Z
RUNS INDICATED.  THE GFS HAS VERY LITTLE OVER THE PLAINS...EVEN THE
EASTERN AREAS.  FOR POPS IN THE MOUNTAINS...THE OROGRAPHIC
ENHANCEMENT IS DECENT ON WEDNESDAY AND WEDNESDAY EVENING.  THE
MOISTURE IS FAIRLY DEEP AND LAPSE RATES ARE PRETTY STEEP.  THE SNOW
MODELS YIELDS UP TO 10 INCHES OF SNOW IN THE BEST AREAS BETWEEN 12Z
WEDNESDAY AND 12Z THURSDAY.  AN ADVISORY LOOKS GOOD...MAYBE A
WARNING IN ZONE 31.  WILL TAPPER POPS DOWN TO NEAR NOTHING BY
THURSDAY.  FOR THE PLAINS...THERE IS THE SYNOPTIC SCALE ENERGY WITH
THE TROUGH...THATS ABOUT IT.  MOISTURE IS POOR OVER THE FOOTHILLS
AND WESTERN PLAINS...ONLY FAIR FOR THE EASTERN PLAINS FROM TIME TO
TIME.  10%-30% POPS WILL SUFFICE FOR THE PLAINS WITH THIS STORM ON
WEDNESDAY.  WILL DECREASING POPS WEDNESDAY NIGHT.  NONE ON THURSDAY
FOR THE PLAINS.   FOR TEMPERATURES...WEDNESDAYS HIGHS ARE 10 TO 14
C COOLER THAN TODAYS EXPECTED READINGS.  THURSDAY STAYS COOL WITH
READINGS PRETTY CLOSE TO WEDNESDAYS.  FOR THE LATER DAYS...FRIDAY
THROUGH MONDAY...MODELS HAVE NORTH-NORTHWESTERLY FLOW ALOFT FRIDAY
INTO SATURDAY.  THERE IS WEAK UPPER RIDGING PROGGED SATURDAY...WITH
AN UPPER TROUGH OR CLOSED LOW FOR LATER SUNDAY INTO MONDAY.  WILL
CHANGE LITTLE AT THIS TIME.
&&

.AVIATION...ERRATIC WINDS ARE EXPECTED TODAY...GENERALLY LIGHT BUT
THERE IS A CHANCE OF SOUTHERLY WINDS IN THE 10 TO 20 KNOT RANGE AT
TIMES...MORE LIKELY AT APA THEN AT DEN. WEST TO SOUTHWEST WINDS ARE
EXPECTED TO PREVAIL THIS EVENING AHEAD OF A COLD FRONT...SHIFTING TO
THE NORTHWEST LATE TONIGHT. THERE IS A 40 PERCENT CHANCE OF CEILINGS
BELOW 5000 FEET AT TIMES OVERNIGHT WITH VIRGA OR SHOWERS PASSING
OVER.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...WINTER STORM WARNING TONIGHT
      THROUGH WEDNESDAY EVENING WESTERN JACKSON/WESTERN GRAND
      COUNTY MOUNTAINS..ZONE 31.
     WINTER WEATHER ADVISORY TONIGHT THROUGH WEDNESDAY EVENING
      FRONT RANGE MOUNTAINS...ZONES 33 AND 34.

GIMMESTAD/RJK
Hazardous weather outlook, Nov 3, 11:22 AM MST, 17 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...DELAYED
NATIONAL WEATHER SERVICE DENVER CO
1122 AM MST MON NOV 03 2008

COZ030>051-041300-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1122 AM MST MON NOV 03 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

THERE WILL ONLY BE A SLIGHT CHANCE OF RAIN AND SNOW SHOWERS THROUGH
TONIGHT IN THE MOUNTAINS. A COLD FRONT THAT PASSED OVER THE REGION
LAST NIGHT WILL BRING COOLER BUT STILL MILD TEMPERATURES TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A POTENT PACIFIC STORM SYSTEM WILL BRING SNOW...COLDER TEMPERATURES
AND GUSTY WINDS TO THE MOUNTAINS AND HIGH VALLEYS OF NORTH CENTRAL
COLORADO BEGINNING TUESDAY AFTERNOON. WINTER-LIKE CONDITIONS ARE
EXPECTED TO CONTINUE IN THE HIGH COUNTRY THROUGH WEDNESDAY AS THIS
STORM SYSTEM MOVES ACROSS THE REGION. SIGNIFICANT SNOW ACCUMULATION
MAY OCCUR...MAINLY OVER THE HIGH MOUNTAIN PASSES AND WEST FACING
MOUNTAIN SLOPES BY WEDNESDAY AFTERNOON. MEANWHILE LOWER ELEVATIONS
WILL BE ALSO IMPACTED BY THIS WEATHER SYSTEM...MAINLY IN THE FORM OF
COLDER TEMPERATURES AND GUSTY WINDS. WHILE THE PLAINS MAY SEE
PRECIPITATION LATE TUESDAY NIGHT AND WEDNESDAY...IT WOULD APPEAR
MOST OF THIS SHOWERY PRECIPITATION WILL BE LIGHT AND CONFINED MAINLY
TO THE NORTHEAST CORNER OF THE STATE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

MEIER/BAKER

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 5:16 AM MSTWinter Weather AdvisoryBOUBoulder, Clear Creek, Gilpin, Grand, Jackson, Jefferson and 3 more43 hr

Nearby

Winter Storm Warnings in Colorado, 2008Every winter storm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.